• Size

    4.00 oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® bubble gum flavor active ingredient**.

    Identifier

    00036800060975

    SKU/UPC

    3680006097

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Children's Motrin® Pain Reliever/Fever Reducer Bubble Gum Flavor For Ages 2 to 11 Years. Contains ibuprofen oral suspension (NSAID) 100mg per 5ml. Lasts up to 8 hours. Alcohol free. Uses: Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com. ©McNeil-PPC, Inc. 2015.

    Identifier

    00300450604408

    SKU/UPC

    30045060440

    Manufacturer

    McNEIL-PPC, Inc.

    Brand

    Motrin
  • Size

    1.00 oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted; Tylenol is broken or missing. Misc: 160 mg per 5 ml. For children. Acetaminophen. Pain reliever-Fever reducer. Ibuprofen free. Alcohol free. Aspirin free. Simple Measure: see side panel for more information. Use only enclosed syringe. See new warning. Heritage of care. History of relief. Snap this code or text TYBABY to 87715. MSG & data rates may apply. Text HELP for help. Text STOP for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Pediatricians recommend Infants' Tylenol for pain relief. Visit us at www.tylenol.com.

    Identifier

    00300450122308

    SKU/UPC

    30045012230

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    4.00 oz

    Description

    Each dose of cherry-flavored children's mucus relief cough liquid: relieves cough and congestion in a great-tasting liquid. Breaks up the mucus that causes congestion while controlling coughs. Alcohol free. Dosage cup included. Uses: helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Temporarily relieves: cough due to minor throat and bronchial irritation as may occurs with the common cold or inhaled irritants. The intensity of coughing. The impulse to cough to help your child get to sleep. Each teaspoon contains: sodium 3 mg. Controls cough Relieves chest congestion Thin & loosens mucus Alcohol-free For ages 2 to 12

    Identifier

    00036800244634

    SKU/UPC

    3680024463

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Other Information: Each 5 ml Contains: sodium 3 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: Age 4+. Guaifenesin 100 mg, Phenylephrine HCl 2.5 mg. Expectorant nasal decongestant. Stuffy nose. Chest congestion. Breaks up mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Great-tasting chest-congestion relief in fun-to-take, convenient granule packets! Dosage cup included. Each dose of mixed berry-flavored Children's Mucinex Stuffy Nose & Cold Liquid: relieves stuffy nose; relieves chest congestion; breaks up mucus; alcohol-free. Questions or comments? 1-866-MUCINEX (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824277646

    SKU/UPC

    36382427764

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    4.00 oz

    Description

    Other Information: Each 5 mL (1 tsp) contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen. Pain reliever-fever reducer. See new warning. Ibuprofen free. Alcohol free. Aspirin free. Heritage of care. History of relief. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years. Important: Please see dosing chart or ask a doctor for your child's correct dose.

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    1.00 oz

    Description

    Uses: Temporarily: Reduces fever; Relieves minor aches and pain due to the common cold, flu, sore throat, headaches and toothaches. For ages 6 mos. to 23 mos.; Lasts up to 8 hours; Alcohol free Non-staining; Dye-free No high fructose corn syrup; Gluten free Compare to Motrin® Infants' Drops Dye-Free active ingredient+

    Identifier

    00036800091108

    SKU/UPC

    3680009110

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    When your child has a fever, you know what it’s like to wait it out. Children’s Advil lasts for up to 8 hours with just one dose to reduce fever. This multi symptom fever reducer/pain reliever in an easy-to-take liquid, reduces fever and temporarily relieves aches and pains due to the common cold, flu headaches and toothaches. Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Children’s Liquid Advil is available in fruit, bubblegum, grape, blue raspberry, sugar-free, dye-free berry, and dye-free white grape flavors. This Children’s Advil is suitable for children ages 2-11 – review all labeled directions and warnings prior to administering to children. (1) Based on reducing fever below 100degF(3) Based on lowering fever below 100degF as compared to Children’s Tylenol Includes one 4 fl. oz. bottle of Children’s Advil Suspension Dye-Free, white grape-flavored liquid fever medicine Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches Children’s Advil comes in an easy-to-take liquid suspension formula Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable for children ages 2-11

    Identifier

    00305730290302

    SKU/UPC

    30573029030

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    4.00 oz

    Description

    Topcare® children's ibuprofen temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. **This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of children's motrin® bubble gum flavor. For ages 2 to 11. Pain reliever/fever reducer (nsaid). Lasts up to 8 hours. Dosage cup included. Quality guaranteed. Alcohol & gluten free. Compare to children's motrin® grape flavor active ingredient**.

    Identifier

    00036800060982

    SKU/UPC

    3680006098

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Other Information: Each tsp contains: sodium 10 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for expiration date. Misc: Blue raspberry-flavored liquid for ages 2-11 years. Ibuprofen 100 mg fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or healthy care professional. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. Alcohol-free. For most recent product information, visit www.Advil.com.

    Identifier

    00305730174305

    SKU/UPC

    30573017430

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    4.00 oz

    Description

    USES: temporarily reduces fever; temporarily relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Oral Suspension Fever Reducer; Pain Reliever Aspirin free; Ibuprofen free; Alcohol free

    Identifier

    00036800649125

    SKU/UPC

    3680064912

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24.00 ct

    Description

    Other Information: Phenylketonurics: contains phenylalanine 4.2 mg per tablet. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See side of box for lot number and expiration date. Misc: For ages 6-11 years. Chewable tablets. Ibuprofen tablets, 100 mg fever reducer/pain reliever (NSAID). Aches & pains. Lasts up to 8 hours. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional. For most recent product information, visit www.Advil.com. Made in Canada.

    Identifier

    00305730179201

    SKU/UPC

    30573017920

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    1.00 ea

    Description

    Saline spray/drops + nasal aspirator. For noses. Helps newborns + infants breathe easier. No side effects. Pediatrician recommended. Everything they need. Nothing they don't. When nasal congestion causes breathing discomfort for your baby and prevents nursing or sleeping, these items can help. The Little Remedies Stuffy Nose Kit includes our soft, flexible angled tip medical grade nasal aspirator and non-medicated saline spray/drops which, when used in combination, can help to alleviate your child's breathing discomfort. Little Remedies Nasal Aspirator has been specially designed for newborns and infants. Its unique, soft, flexible angled tip allows you to safely remove excess mucus and nasal discharge from your baby's tiny nasal passages allowing him/her to breath easier. Saline Spray/Drops is non-medicated and can be used as often as needed without the worry of any harmful side effects or drug interactions. It's specially buffered formula is alcohol free and will not sting or burn delicate nasal membranes and has a baby-size applicator tip. Works great on adult size noses too! Saline Spray/Drops moisturizes nasal passages that are dry, irritated, or crusty due to low humidity, heated environments, air travel, allergies or colds. It also helps loosen mucus secretions to aid aspiration and removal from nose and sinuses allowing for easier breathing. For newborns/infants this can be assisted with the use of our specially designed soft, flexible angled tip nasal aspirator. Questions? 1-800-754-8853. Mon.-Fri. 8 am to 8 pm EST. LittleRemedies.com. Everything they need. Nothing they don't. Stuffy Nose Kit: Little Remedies believes less is more and makes each of our products with the fewest and most natural ingredients we can use without sacrificing the product's effectiveness. Same trusted product great new look! I use this product with my little one. It really helps clear his nose. Its is safe and easy to use! Jo - Pomona, NY. We value your opinion: Visit LittleRemedies.com/Products to review any one of our products! No artificial flavors. No artificial colors or dyes. No saccharin or alcohol. LittleRemedies.com. Facebook. Made in USA. Nasal Aspirator made in China.

    Identifier

    00756184121412

    SKU/UPC

    75618412141

    Manufacturer

    Medtech Products

    Brand

    Little Remedies
  • Size

    0.50 oz

    Description

    Other Information: One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: For ages 6-23 months. Ibuprofen 50 mg fever reducer/pain reliever (NSAID) per 1.25 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Child-resistant safety cup. For most recent product information, visit www.Advil.com. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730191203

    SKU/UPC

    30573019120

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    4.00 oz

    Description

    Uses; temporarily: reduces fever, relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Other information: each teaspoon contains: sodium 3 mg. Store at 20c (68f- 77f), do not use if printed bottle wrap is broken or missing. Questions or comments? 1-888-423-0139. Important: concentrated infants' drops contain more medicine per drop than children's liquid. Use enclosed dropper only. Do not use other cups or spoons. Fever reducer; pain reliever Aspirin free; ibuprofen free; alcohol free Cherry flavor Quality guaranteed. For ages 2-11 Oral liquid suspension

    Identifier

    00036800357044

    SKU/UPC

    3680035704

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Other Information: Each 5 ml (1 tsp) contains: sodium 14 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap, or foil inner seal imprinted safety seal is broken or missing. Misc: Non-drowsy. Phenylephrine HCl oral solution. Nasal decongestant. Relief of stuffy nose; sinus pressure. Berry flavor liquid. Alcohol & sugar free. 2.5 mg per 5 ml. How can we help? 1-877-895-3665; sudafed.com. Questions or comments? Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect). Tips for relieving stuffy nose symptoms. Make sure they drink lots of fluids, especially warm drinks. Show them how to breathe in moist air from a hot shower, humidifier or vaporizer. When treating your child's symptoms, be sure to use the dosing cup to properly dose medication. Active ingredient made in Germany.

    Identifier

    00300450537041

    SKU/UPC

    30045053704

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    4.00 oz

    Description

    Other Information: Each 5 ml contains: sodium 18 mg. Safety Sealed: Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Misc: 2 years & older. Fexofenadine HCl oral suspension. 30 mg/5 ml antihistamine. Indoor/outdoor allergy relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Alcohol free/dye free. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. The makers of Allegra do not make store brand products. Origin Germany.

    Identifier

    00041167424445

    SKU/UPC

    4116742444

    Manufacturer

    Chattem

    Brand

    Allegra
  • Size

    4 oz

    Description

    Other Information: Each Teaspoon Contains: sodium 3 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: Fruit flavored liquid for ages 2-11 years. Ibuprofen 100 mg. Fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. For most recent product information, visit www.Advil.com. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730170307

    SKU/UPC

    30573017030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    1.00 oz

    Description

    Uses: temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache Fever Reducer; Pain Reliever Aspirin free; Alcohol free; Ibuprofen free; GLUTEN FREE Pediatrician Preferred Dosing System

    Identifier

    00036800346444

    SKU/UPC

    3680034644

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    HYLAND'S 4 KIDS DAYTIME COLD 'N COUGH HOMEOPATHIC REMEDY HELPS ALLEVIATE YOUR CHILD'S COMMON COLD SYMPTOMS, SUCH AS SNEEZING, COUGH, SORE THROAT AND RUNNY NOSE. THIS HOMEOPATHIC BLEND INCLUDES SULPHUR, ALLIUM CEPA AND PHOSPHORUS AND IS FREE OF ALCOHOL AND SUGAR FOR SAFE ADMINISTRATION TO CHILDREN AGED 2 TO 12. THIS REMEDY COMES IN A 4 FL. OZ. BOTTLE AND INCLUDES A DOSING CUP FOR EASY ADMINISTRATION.

    Identifier

    00354973307513

    SKU/UPC

    35497330751

    Manufacturer

    Hylands

    Brand

    Hyland's